As the uses for antibiotics in medicine and surgery have become more widespread and frequent, and as the number of available antibiotic agents has increased, an evergrowing list of complications to these drugs has been reported. These range from the commoner and less serious reactions, such as urticaria, drug fevers, and rashes, to the potentially fatal complications, such as superinfections and acute pseudomembranous enterocolitis. While most of these untoward effects have been frequently reported and are well documented, there are certain rarer, less well-known complications of antibiotic therapy. It is the purpose of this report to present a case of one such complication—respiratory arrest following the intraperitoneal administration of neomycin—and thus to emphasize the potential danger of the administration of the drug by this route. This complication has received only slight attention in the literature, and it is believed that the present case is the sixth to be reported.